# SDR DL76G030669

- Difficulty date: July 19, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 21,050 hours, 3,409 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DECENT BELOW 5,000 FT SMELLED AN ELECTRICAL ODOR COMING FROM THE GLARESHIELD LASTED APPROX 5 MIN'S.  INSP AREA AROUND AND UNDER GLARESHIELD.  NO DEFECTS NOTED.  ODOR NOTED.  ALL CHKS NORMAL.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
